# SDR COMA0560490

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 23,736 hours, 21,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5565 - EMERGENCY FLOOR LIGHTING INOPERATIVE FROM ROWS 2 THROUGH 5.  CLEANED CONTACTORS ON EMERGENCY FLOOR TRACK LIGHT STRIP.
